# SDR DALA2014062303685

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 38,491 hours, 16,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE AT FWD CABIN BULKHEAD. FOUND LIGHT ASSY CONNECTOR DISCONNECTED.  RECONNECTED CONNECTORS IAW AMM 33-51.  OPS CK GOOD.
